# SDR V0XD20200510003

- Difficulty date: September 28, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT JB6 TRAY CRACKED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 80889 W/C:2184.
